# SDR FDEA201002170441

- Difficulty date: February 17, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65163461
- Condition: Corroded
- Location: Bs 1110 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1110, STRINGER 27L, SHEAR TIE CORRODED.  REMOVED SHEAR TIE TEE ANGLE AT BS 1110, STR 27L IAW SRM, REV 102, 51-30-2.   FABRICATED REPLACEMENT SHEAR TIE FROM PM60-5632, 7075-T6511, 4.5" LONG IAW DRAWING NR. 65-16346 REV P. INSTALLED SHEAR TIE IAW SRM 51-30-2.
